XL-DOL Pain Reliever/Fever Reducer

Pain Reliever/Fever Reducer, For Adults, Acetaminophen 500 mg, Tablets

Weight: 20 tablets

Directions

Adults and Children 12 Years of Age and Over: Take 1 to 2 tablets every 4 to 6 hours as needed, do not take more than 8 tablets in 24 hours, unless directed by a doctor, for children under 12 years of age, consult a doctor.

Indications

Temporarily relieves minor aches and pains associated with common cold; headaches; toothache; muscular aches; minor pain from arthritis; reduce fever.

Product Details

Product of Mexico.

 

Ingredients

Active Ingredients (in Each Tablet): Acetaminophen (500 mg). Inactive Ingredients: Povidone, Stearic Acid, Sodium Croscarmellose, Hydroxypropyl Methylcellulose, Titanium Dioxide, Polydextrose, Triacetin, Polyethylene Glycol, FD & C Yellow No. 10 Aluminum Lake.

Warnings

Do not use with any other product containing acetaminophen for more than 10 days for pain, unless directed by a doctor; for more than 3 days for fever, unless directed by a doctor. Stop using the product and ask a doctor if symptoms do not improve; new symptoms occur, pain or fever persist, or gets worse; redness or swelling is present. Keep out of the reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. If pregnant or breast-feeding, ask a health professional before use. Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use if blister pack is torn or damaged.

Manufacturer

Selder Sa De Cv
Mexico

UPC

645981000221